# SDR ASAA2015081912922

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,377 hours, 8,062 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Light
- Condition: Intermittent
- Location: Auto Throttles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

A/T ARM LIGHT INOPERATIVE, GROUNDED.  ACCOMPLISHED AUTOTHROTTLE SYS OPS TEST, NO FAULTS NOTED, REF MM 22-31-00.  CREW NOTES AUTOTHROTTLE SWITCH LIGHT OPERATES NORMALLY.
